# SDR ASAA2017102922346

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,906 hours, 6,530 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY. LANDED MORE THAN 35 FT LEFT OF CENTER LINE.  ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 825. ACCOMPLISHED FIM 22-11, TASK 801 DIGITAL FLIGHT CONTROL SYSTEM BITE PROCEDURE. NO ACTIVE FAULTS FOUND.  ACCOMPLISHED MMR NR 1 AND 2 BITE. NO FAULTS FOUND. NO RADIO ALTIMETER FAULTS FOUND. LAND VERIFY TESTED IAW AMM 22-11-00-700-801. ALL TESTS PASSED.
